# SDR AALA20030352

- Difficulty date: March 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 5E INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT CONNECTOR UNDER SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
